On the solution of boundary value problems for sandwich plates

Igor Bock; Ivan Hlaváček; Ján Lovíšek

Aplikace matematiky (1986)

  • Volume: 31, Issue: 4, page 282-292
  • ISSN: 0862-7940

Abstract

top
A mathematical model of the equilibrium problem of elastic sandwich plates is established. Using the theory of inequalities of Korn's type for a general class of elliptic systems the existence and uniqueness of a variational solution is proved.

How to cite

top

Bock, Igor, Hlaváček, Ivan, and Lovíšek, Ján. "On the solution of boundary value problems for sandwich plates." Aplikace matematiky 31.4 (1986): 282-292. <http://eudml.org/doc/15455>.

@article{Bock1986,
abstract = {A mathematical model of the equilibrium problem of elastic sandwich plates is established. Using the theory of inequalities of Korn's type for a general class of elliptic systems the existence and uniqueness of a variational solution is proved.},
author = {Bock, Igor, Hlaváček, Ivan, Lovíšek, Ján},
journal = {Aplikace matematiky},
keywords = {equilibrium problem; elastic sandwich plates; inequalities of Korn's type; general class of elliptic systems; existence; equilibrium problem; elastic sandwich plates; inequalities of Korn's type; general class of elliptic systems; existence},
language = {eng},
number = {4},
pages = {282-292},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On the solution of boundary value problems for sandwich plates},
url = {http://eudml.org/doc/15455},
volume = {31},
year = {1986},
}

TY - JOUR
AU - Bock, Igor
AU - Hlaváček, Ivan
AU - Lovíšek, Ján
TI - On the solution of boundary value problems for sandwich plates
JO - Aplikace matematiky
PY - 1986
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 31
IS - 4
SP - 282
EP - 292
AB - A mathematical model of the equilibrium problem of elastic sandwich plates is established. Using the theory of inequalities of Korn's type for a general class of elliptic systems the existence and uniqueness of a variational solution is proved.
LA - eng
KW - equilibrium problem; elastic sandwich plates; inequalities of Korn's type; general class of elliptic systems; existence; equilibrium problem; elastic sandwich plates; inequalities of Korn's type; general class of elliptic systems; existence
UR - http://eudml.org/doc/15455
ER -

References

top
  1. I. Hlaváček J. Nečas, 10.1007/BF00249518, Arch. Ratl. Mech. Anal., 36, (1970), 305-334. (1970) Zbl0193.39002MR0252844DOI10.1007/BF00249518
  2. J. Nečas I. Hlaváček, Mathematical Theory of Elastic and Elasto-Plastic Bodies: An Introduction, Elsevier, Amsterdam, 1981. (1981) Zbl0448.73009MR0600655
  3. J. P. Aubin, Applied functional analysis, John Wiley-Sons, New York 1979. (1979) Zbl0424.46001MR0549483
  4. K. Stamm H. Witte, Sandwichkonstruktionen - Berechnung, Fertigung, Ausführung, Springer-Verlag, Wien-New York 1974. (1974) Zbl0302.73032
  5. R. M. Christensen, Mechanics of composite materials, John Wiley, New York, 1979. (1979) 
  6. Mechanika elementov konstrukcij, Tom 1, 2, 3, Kijev, Nauka dumka, 1983. (1983) 
  7. C. A. Ambartsumjan, Общая теория анизотропных оболочек, Nauka, Moskva 1974. (1974) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.